MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 14th august 2025, it was reported by an arthrex's employee via email that for 1 unit of ar-1923ps, suture anchor, peek pushlock® 2.9 x 15.5 mm, its anchor broke during insertion.This was detected during a repair of the lateral ligament of the ankle joint surgery on (b)(6) 2025.The case was completed successfully by using another new ar-1923ps.There was no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-1923ps batch number 15335023 was received for evaluation.Visual evaluation revealed that the device returned for evaluation without the eyelet; the evaluation anchor was not damaged; however, discolored spots were noted on the laser marks.Functional testing for this device involved checking for any resistance between the inner and outer tubes that could prevent it from functioning correctly.No problem found.The most likely cause of the reported failure is a use error.Including misalignment of the insertion angle.Directions for use dfu-0087-eo revision 5 pcorkscrew, pushlock, and swivelock suture anchors.G.Precautions 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.

Brand Name
SUTURE ANCHOR, PEEK PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22952858
Report Number1220246-2025-03717
Device Sequence Number21230347
Product Code MBI
UDI-Device Identifier00888867023147
UDI-Public(01)00888867023147(11)241021(17)290930(10)15335023
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K251145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK PUSHLOCK
Device Catalogue NumberAR-1923PS
Device Lot Number15335023
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown